RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1984
Volume 39,
Issue 4(238),
Pages
159–160
(Mi rm2444)
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Characteristic classes of solutions of the Monge–Ampère equations
L. V. Zilbergleit
MSC:
55R40
,
57R20
,
55Nxx
Received:
15.06.1983
Fulltext:
PDF file (302 kB)
References
English version:
Russian Mathematical Surveys, 1984,
39
:4,
141–142
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025